# SDR CA960320508

- Difficulty date: January 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Press Loss Warn
- Condition: Illuminated
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: G, B

## Discrepancy

(CAN)DURING CLIMB OUT CABIN PRESSURE LIGHT CAME "ON". CABIN PRESSURE WAS LOST, CABIN ALTITUDE WAS AT 12,000 FEET AND CLIMBING. EMERGENCY DESCENT INITIATED. AIRCRAFT GROUND RUN CARRIED OUT, CABIN PRESSURIZE D AND LEAKED CHECKED, AIR CONDITIONING SYSTEM AND SECOND SEGMENT CLIMB SWITCHES OPERATIONALLY CHECKED. UNABLE TO DUPLICATE FAULT, AIRCRAFT CHECKED SERVICEABLE.
